Randomly Eulerian digraphs

Gary Chartrand; Don R. Lick

Czechoslovak Mathematical Journal (1971)

  • Volume: 21, Issue: 3, page 424-430
  • ISSN: 0011-4642

How to cite

top

Chartrand, Gary, and Lick, Don R.. "Randomly Eulerian digraphs." Czechoslovak Mathematical Journal 21.3 (1971): 424-430. <http://eudml.org/doc/12607>.

@article{Chartrand1971,
author = {Chartrand, Gary, Lick, Don R.},
journal = {Czechoslovak Mathematical Journal},
language = {eng},
number = {3},
pages = {424-430},
publisher = {Institute of Mathematics, Academy of Sciences of the Czech Republic},
title = {Randomly Eulerian digraphs},
url = {http://eudml.org/doc/12607},
volume = {21},
year = {1971},
}

TY - JOUR
AU - Chartrand, Gary
AU - Lick, Don R.
TI - Randomly Eulerian digraphs
JO - Czechoslovak Mathematical Journal
PY - 1971
PB - Institute of Mathematics, Academy of Sciences of the Czech Republic
VL - 21
IS - 3
SP - 424
EP - 430
LA - eng
UR - http://eudml.org/doc/12607
ER -

NotesEmbed ?

top

You must be logged in to post comments.